# SDR AALA201805249017

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 34,080 hours, 12,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cids
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SAID TO CHECK 1L SLIDE PRESSURE. NO CIDS WARNING, DOOR PRESSURE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK.
